中国博士人才网高端人才数据库!

中国博士人才网高端人才数据库!

标题:2012年以前(博士期间发表论文),Hyers–Ulamstabilityofadditiveset-valuedfunctionalequations,(AppliedMathematicsLetters,,2011.)SCI影响因子:,LimitweakshadowabletransitivesetsofC1-genericdiffeomorphisms(,,–619,2012).,DiffeomorphismsWithRobustlyAverageShadowing(,,,,2011.),Onrobustlypositivelyexpansivemaps(,,,,2011.)2013年(入校以来),KeonheeLeeandManseobLee,GenericdiffeomorphismswithweaklimitShadowing(AdvancesinDifferenceEquations,,4February2013)SCI影响因子:引用,AdditivefunctionalinequalitiesinBanachspaces(JournalofInequalitiesandApplications,doi:/1029-242X-2012-294)SCI影响因子:,YingxiuJiang,andChoonkilPark,AdditiveFunctionEquationinFré,GangLu,ChoonkilPark,andDongYunShin,AdditiveFunctionalIneq-ualitiesinGeneralizedQuasi-BanachSpaces(JournalofComputationalAnalysisandAp-plications,,,2013,P1165-1175)SCI影响因子:年,FunctionalInequalitiesAssociatedWithBi-CauchyAdditiveFunctionalEquations(JournalofComputationalAnalysisandApplications,,,2014,P85-92)SCI影响因子:(省博士),andChoonkilPark,FunctionalInequalitiesinβ-HomogeneousF-Spaces(JournalofComputationalAnalysisandApplications,,,2014,P280-286)SCI影响因子:(省博士),Hyers–UlamStabilityofGeneralJensen-TypeMappingsinBanachAlgebras(,2014,P385-404)SCI影响因子:(留学)2017(1Hyers-UlamStabilityofanAdditiveFunctionalInequality),AGeneralizedAdditiveFunctionalInequalityinBanachSpaces,(JournalofComputationalAnalysisandApplications,,,2014,P654-660)SCI影响因子:(省博士),GangLu,andDongYunShin,OntheStabilityofStatesinEffectAlgebras(JournalofComputationalAnalysisandApplications,,,2014,P166-171)SCI影响因子:(省博士),GangLu,RuijunZhang,andDongYunShin,Hyers-UlamStabilityofGeneralJensenTypeMappings(JournalofComputationalAnalysisandApplications,,NO.,4,2014,P667-673)SCI影响因子:(省博士)2015年已出版的,,ChoonkilParkandYuanfengJin,FunctionalInequalitiesAssociatedWithInnerProductPreservingMappings,JournalofComputationalAnalysisandApplications,,964-972,2015.(省博士)2016年,YanduoWangandPengyuYe,n-Jordan*-derivationsonInducedFuzzyC*-algebrasJournalofComputationalAnalysisandApplications20(2),266-276,2016.(省博士,留学),JunXie,QiLiu,YuanfengJin,(2016),5970–5979影响因子:(留学)2017(1Approximationofthemultiplicativesonrandommulti-normedspace作者:Agarwal,RaviP.;Saadati,Reza;Salamati,AliJOURNALOFINEQUALITIESandAPPLICATIONS文献号:204出版年:AUG312017)18..GangLu,QiLiu,YuanfengJin,JunXie,3-variableJensenρ-functionalinequalitiesandequations,(2016),5995–6003,影响因子:(留学),GangLu,DongHePei,Functionalinequalitiesingeneralizedquasi-Banachspaces,(2016),2481–2491Volume9,Issue5,,GangLu,YinhuaCui,YuanfengJin,Quadraticρ-functionalinequalitiesinβ-homogeneousnormedspaces,,Issue1,pp104—110(留学)2017年.,GuoxianCai,YuangfengJinandChoonkilPark,Hyers-UalmStabilityofGeneralAdditiveMappingsinCW27;-algebra,JournalofComputationalAnalysisandApplications22(3):432-444R26;,2017.(留学),JunXie,YuanfengJin,andQiLiu,FunctionalInequalitiesinVectorBanachSpace,,,2017,889-896(留学),GangLu,YinhuaCui,YuanfengJin,Quadraticρ-functionalinequalitiesinβ-homogeneousnormedspaces,,10(2017),104–110(留学)2018年,JunXie,ChoonkilParkW27;andYuanfengJinW27;,Hyers-Ulamstabilityofanadditiveset-valuedfunctionalequation,JournalofComputationalAnalysisandApplications,,,(留学),GangLuYinhuaCaiandMingFang,Quadraticρ-functionalEquationsinNon-ArchimendeanBanchSpace,JournalofComputationalAnalysisandApplications,,,2018,752-759()2019年,JINCHENGXIN,CHOONKILPARK,andYUANFENGJIN,APPROXIMATEn-JORDAN*-DERIVATIONSONINDUCEDFUZZYC*-,GANGLU,XIAOHONGZHANG,andCHOONKILPARKn-JORDAN*-DERIVATIONSONINDUCEDC*-ALGEBRAS。